On a hybrid of bilinear Hilbert transform and paraproduct

Dong Dong Xiao Chun Li

Classical Analysis and ODEs mathscidoc:1910.43455

Acta Mathematica Sinica, English Series, 34, (1), 29-41, 2018.1
We introduce a class of tri-linear operators that combine features of the bilinear Hilbert transform and paraproduct. For two instances of these operators, we prove boundedness property in a large range D = { ( p 1 , p 2 , p 3 ) 3 : 1 < p 1
No keywords uploaded!
[ Download ] [ 2019-10-20 17:54:15 uploaded by Dong_Dong ] [ 289 downloads ] [ 0 comments ]
@inproceedings{dong2018on,
  title={On a hybrid of bilinear Hilbert transform and paraproduct},
  author={Dong Dong, and Xiao Chun Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020175415791874984},
  booktitle={Acta Mathematica Sinica, English Series},
  volume={34},
  number={1},
  pages={29-41},
  year={2018},
}
Dong Dong, and Xiao Chun Li. On a hybrid of bilinear Hilbert transform and paraproduct. 2018. Vol. 34. In Acta Mathematica Sinica, English Series. pp.29-41. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020175415791874984.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved